# SDR COM11894

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 12042642001
- Condition: Defective
- Location: Te Flaps
- Part time: 8,278 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL FAULT WARNING.  REPLACED THE FLAP SELECTOR CONTROL.
